# SDR CA020405021

- Difficulty date: July 28, 2001
- Submitted: April 26, 2002
- Operation: General aviation
- Make and model: Bell 212
- Aircraft time: 8,598 hours
- Engine: Pwa PT6T3B
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Flex Line
- Condition: Leaking
- Location: Fuel System
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) LEAK AT CROSSOVER FLEX LINE TO AUXILIARY TANK CONNECTION.
